A note on countably generated spaces

Kannan, V. (1974) A note on countably generated spaces Archiv der Mathematik, 25 (1). pp. 657-658. ISSN 0003-889X

Full text not available from this repository.

Official URL: http://link.springer.com/article/10.1007%2FBF01238...

Related URL: http://dx.doi.org/10.1007/BF01238744


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Birkhauser-Verlag.
ID Code:96710
Deposited On:03 Mar 2013 06:45
Last Modified:03 Mar 2013 06:45

Repository Staff Only: item control page